# SDR VJ9800416

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1362122DME
- Condition: Contaminated
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EVAC SLIDE ASSY SATURATED WITH FOREIGN MATERIALS.  REMOVED AND REPLACED TAIL CONE SLIDE ASSY.
